# SDR DALA2017070905394

- Difficulty date: July 7, 2017
- Submitted: July 13, 2017
- Operation: Air carrier
- Aircraft: N380DA
- Make and model: Boeing 737832
- Aircraft serial: 30266
- Aircraft time: 57,990 hours, 22,699 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 847-867
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND THE AFT CARGO BAY BS 847 TO 867, STRINGER 25R FLOOR SUPPORT WEB HAS CORROSION.  MAINTENANCE REMOVED AND REPLACED THE SHIELD IAW SRM 51-40-02, AND DWG 146A0081, SH 1, REV B.
